# SDR AALA2020042749011

- Difficulty date: April 17, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 33,785 hours, 13,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310U109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN SEAT TRACK # 2 HAS PITTING AT STATION 380, LBL 28. REPLACED SEAT TRACK PER AARD 51-00-05 & EA # 304925.
